# SDR AUS20021061

- Difficulty date: September 21, 2002
- Submitted: October 16, 2002
- Operation: General aviation
- Make and model: Boeing 767-33A
- Engine: Ge CF680A
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 113T820175SP
- Condition: Separated
- Location: Landing Gear Doo
- Component: Landing Gear Doo, Menasco, 161T0000665
- Stage of operation: LD
- Nature of condition: O, D
- Precautionary procedure: K

## Discrepancy

(AUS) LH MAIN LANDING GEAR TRUNNION DOORS MISSING. DAMAGE CAUSED TO BRAKE AND LANDING GEAR HYDRAULIC LINES. LH HORIZONTAL STABILISERHAD MINOR IMPACT DAMAGE TO THE LEADING EDGE.
